|Authors:||Dragović, Vladimir||Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||The algebraic Bethe ansatz and vacuum vectors||Journal:||Publications de l'Institut Mathématique||Volume:||55||Issue:||69||First page:||105||Last page:||110||Issue Date:||1994||Rank:||M24||ISSN:||0350-1302||URL:||http://elib.mi.sanu.ac.rs/files/journals/publ/75/n069p105.pdf||Abstract:||
We give a presentation of the Algebraic Bethe Ansatz, which applies uniformly to all 4 x 4 rank 1 solutions of the Yang equation and uses elementary linear algebra and algebraic geometry.
|Publisher:||Mathematical Institute of the SASA|
Show full item record
checked on Jan 30, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.